EconPapers    
Economics at your fingertips  
 

The weighted Shapley-egalitarian value for cooperative games with a coalition structure

Xun-Feng Hu ()
Additional contact information
Xun-Feng Hu: Guangzhou University

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2020, vol. 28, issue 1, No 11, 193-212

Abstract: Abstract In this paper, we study a solution, the weighted Shapley-egalitarian value, for transferable utility cooperative games with a coalition structure. It first distributes the worth of the grand coalition among a priori unions of the coalition structure with the weighted Shapley value, with the sizes of unions acting as weights. And then, it allocates the payoff of every union among its players with the equal division value, thus players inside a union exhibit a greater degree of solidarity than players in different unions. We give several equivalent definitions of the value, particularly show its relationship with the collective value. We apply the value to the recent field of airport cost pooling game, and find that the Shapley value therein can be viewed as a special case of our value, if we view an airport cost pooling game as a transferable utility cooperative game with a coalition structure. Finally, to further highlight the differences between our value and the collective value, we provide parallel axiomatizations of the two values, by replacing the collective balanced contributions axiom with two intuitive axioms.

Keywords: Cooperative game; Coalition structure; Shapley-solidarity value; Collective value; Airport cost pooling game; 91A06; 91A12 (search for similar items in EconPapers)
JEL-codes: C71 D63 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://link.springer.com/10.1007/s11750-019-00530-4 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:28:y:2020:i:1:d:10.1007_s11750-019-00530-4

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-019-00530-4

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:28:y:2020:i:1:d:10.1007_s11750-019-00530-4